MAUDE Adverse Event Report: EZ-BLOCKER KIT; EZ BLOCKER

EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Decreased Peak Expiratory Flow rate (2435)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#:(b)(4).
 
Event or Problem Description
It was reported "we had an issue with one of the blockers.When we inflate one.Over time the other also inflated".No patient harm or injury reported.Patient condition reported as "fine".
 
Event or Problem Description
It was reported "we had an issue with one of the blockers when we inflate one over time the other also inflated".No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided photos for evaluation.The manufacturing site reports that a visual exam was performed on the photos and the defect was confirmed.The manufacturing site also reports that the issue is crossover on the ez blocker catheter.The issue is supplier related and a non-conformance was previously opened to address this issue.Corrective actions have been implemented.This lot was produced prior to the implementation of corrective actions.

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
MDR Report Key11723208
Report Number3006425876-2021-00357
Device Sequence Number14452656
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/28/2022
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20G2461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1